# SDR SWIA200921449

- Difficulty date: April 17, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 20,301 hours, 15,692 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303324
- Part serial: 08354H4583
- Condition: Cracked
- Location: Cockpit
- Part time: 28 hours, 21 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4756 - FIRST OFFICERS SIDE WINDOW CRACKED.  REPLACED WINDOW PN 601R33033-24, SN OFF 01101H5335.
